# SDR 03287405

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Aircraft time: 7,005 hours, 6,888 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Landing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE GROUND SPOILERS DEPLOYED PRIOR TO TOUCH DOWN.  MANTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK OF SPOILER SYSTEM AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
